# SDR SWAA2014052828423

- Difficulty date: May 16, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 35,623 hours, 24,191 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tie
- Part number: B19867105
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE SLIDE TIE WRAP LOOSE.  SECURED WRAP IAW AMM.
